# SDR AALA201801129035

- Difficulty date: January 10, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 10,528 hours, 4,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK WON'T STAY LOCKED AND IS INOPERATIVE.  MAINTENANCE CLEANED DEBRIS AND LUBRICATED THE L1 DOOR GUST LOCK MECHANISM AND PERFORMED SATISFACTORY OPERATIONAL CHECK. NO FAULTS NOTED.
